# SDR AALA201706129043

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 73,267 hours, 25,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 17 IS COMING UP.  SECURED THE LIGHT IAW AMM 33-51-15-201.  OPERATIONAL CHECKED GOOD.
